Skip to main content
Log in

The asymptotic behavior of a sinusoidally modulated radiation field in an isotropically scattering medium

  • Published:
Radiophysics and Quantum Electronics Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. V. A. Timofeeva, Dokl. Akad. Nauk SSSR,113, No. 3, 556 (1957).

    Google Scholar 

  2. V. A. Ambartsumyan, Izv. Akad. Nauk SSSR, Ser. Georg. i Geofiz., No. 3, 97 (1942).

    Google Scholar 

  3. M. V. Maslennikov, Dokl. Akad. Nauk SSSR,118, Nos. 2 and 5 (1957);120, No. 1 (1958).

  4. A. G. Luchinin and V. A. Savel'ev, Izv. VUZ, Radiofiz.,12, No. 2, 256 (1969).

    Google Scholar 

  5. G. I. Marchuk, Methods of Calculating Nuclear Reactors [in Russian], Gosatomizdat, Moscow (1961).

    Google Scholar 

  6. I. L. Katsev, Zh. Prikl. Spektr.,10, No. 1 (1969).

  7. B. Davison, Theory of Neutron Transport [Russian translation], Gosatomizdat, Moscow (1958).

    Google Scholar 

Download references

Authors

Additional information

Scientific-Research Radio-Physics Institute, Gor'kii University. Translated from Izvestiya Vysshikh Uchebnykh Zavedenii, Radiofizika, Vol. 13, No. 12, pp. 1789–1793, December, 1970.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Luchinin, A.G., Savel'ev, V.A. The asymptotic behavior of a sinusoidally modulated radiation field in an isotropically scattering medium. Radiophys Quantum Electron 13, 1378–1381 (1970). https://doi.org/10.1007/BF01032985

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01032985

Keywords

Navigation